International Journal of Statistics and Applied Mathematics
2018, Vol. 3, Issue 4, Part A
New pairwise fuzzy topology through fuzzy idealAuthor(s):
P Rajalakshmi and S SelvamAbstract:
The aim of this paper is introducing pairwise fuzzy topology on fuzzy bitopological spaces in Lowen's sense. we define the concept of fuzzy local function in pairwise fuzzy topological spaces and study some of its properties. Finally we find a new pairwise fuzzy topology from old one through fuzzy ideals.Pages: 12-15 | Views: 440 | Downloads: 25Download Full Article: Click Here
How to cite this article:
P Rajalakshmi, S Selvam. New pairwise fuzzy topology through fuzzy ideal. Int J Stat Appl Math 2018;3(4):12-15.